# SDR DL757001570

- Difficulty date: August 15, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 27,477 hours, 13,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3700119
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND GOUGED AT THE STRINGER 14L SKIN LAP SPLICE AT FS 1705.  THE GOUGE WAS REMOVED WITH A CUTOUT IN THE UPPER AND LOWER SKIN PANEL.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER INSTALLED PER ER/A 368721-14, REV B.
